PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Topological partition relations for countable ordinals

Volume 244 / 2019

Diana Ojeda-Aristizabal, William Weiss Fundamenta Mathematicae 244 (2019), 147-166 MSC: Primary 03E02. DOI: 10.4064/fm413-1-2018 Published online: 24 August 2018

Abstract

Using families of finite sets to represent countable ordinals, we find, for each $k\geq 2$ and each $m$ with $4\leq m\leq 2k+5\binom{k}{2}$, the least ordinal $\gamma$ such that for every $l$ we have $\gamma\xrightarrow[\rm top]{} (\omega\cdot 2+1)^2_{l,m}$ as topological spaces. We also prove that if $\gamma$ is such that for every $l$ the relation $\gamma\xrightarrow[\rm top]{} (\omega\cdot 2+1)^2_{l,3}$ holds, then $\gamma\geq\omega^{\omega^{\omega}}$.

Authors

  • Diana Ojeda-AristizabalDepartment of Mathematics
    University of Toronto
    Toronto, Ontario, Canada M5S 2E4
    e-mail
  • William WeissDepartment of Mathematics
    University of Toronto
    Toronto, Ontario, Canada M5S 2E4
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image